A 29-year-old female asked:
what is this a sign of? pregnancy? or something serious... i had my depo-provera shot about three months ago. i am due for my next shot but i am not going in to get another shot because i disliked the side effects (tired, eating alot, burns during sex, pa
1 doctor answer
Dr. Laura McMullen answered
20 years experience Pediatrics
If : If you are on the Depo-Provera shot and you are not yet due for your next one, then you are still protected against pregnancy 99% of the time. It is more likely that you have a bladder infection or another more common problem. You should see your doctor for your symptoms. You may also want to discuss other birth control options besides the Depo-Provera shot since you did not like the side effects you experienced. Good luck!
Answered on Feb 4, 2017
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!